# SDR USAA951293

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681530
- Condition: Corrosion
- Location: Bs 990-1015
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 3.50 INCH BY 1 INCH AND 2 INCHES BY 1 INCH, BS 990 AND BS 1015 AT RBL 8 INCHES ON SEAT TRACK.  REPLACED TRACK, WEIGHT CHANGE LESS THAN 1 POUND, REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
